Integral invariants of Mannheim offsets of ruled surfaces


Şentürk G. Y., Yüce S., Kasap E.

Applied Mathematics E - Notes, vol.16, pp.198-209, 2016 (Scopus) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16
  • Publication Date: 2016
  • Journal Name: Applied Mathematics E - Notes
  • Journal Indexes: Scopus
  • Page Numbers: pp.198-209
  • Istanbul Gelisim University Affiliated: No

Abstract

In this study, we identify the instantaneous Pfaffian vector of the closed motion de.ned along the striction curve of the ruled surface φ* which is a Mannheim offset of closed ruled surface φ in E3. Using this vector, we get the Steiner rotation vector and the Steiner translation vector of this motion and give new characteristic results about the pitch and the angle of the pitch which are the integral invariants of Mannheim offsets of ruled surface.